Steroid-induced iatrogenic glaucoma

A few cases of worsening of myasthenic symptoms have been observed with the use of ampicillin 53 and other penicillins. Bacitracin may also worsen myasthenia, but the literature is confounded by the concomitant use of other antibiotics. 47 Polymyxins are considered to act both pre-and post-synaptically to produce or exacerbate myasthenia gravis. 25 Their action is reversed by the administration of diaminopyridine only. 47 Tetracycline and its analogues are reported to have weak neuromuscular blocking effects which usually are reversed by calcium, 47 and are thought to exacerbate myasthenia gravis. 23 , 25 There have been reports of worsening of myasthenia with the use of imipenem/cilastatin, 54 and with infusion of vancomycin. 55 The mechanism of action of these at the neuromuscular junction is not known.

Steroid-induced iatrogenic glaucoma

steroid-induced iatrogenic glaucoma

Media:

steroid-induced iatrogenic glaucomasteroid-induced iatrogenic glaucomasteroid-induced iatrogenic glaucomasteroid-induced iatrogenic glaucomasteroid-induced iatrogenic glaucoma